# SDR A6WA201441076

- Difficulty date: January 23, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LE, OTBD ATTACH ANGLE CRACKED.  R & R WITH SERVICEABLE ANGLE PN 600-12025-8 IAW CRJ 200 SRM 51-40-11 & 51-41-02.
